# SDR UALA2011110405992

- Difficulty date: November 4, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 45,096 hours, 11,999 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS IN FWD RIGHT SIDE OF CABIN ARE INOP.   REPLACED BATTERY.  CHECKS GOOD.
